# SDR MASA2011060102914

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 20,362 hours, 16,009 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Dirty
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE SMOKING, IND 9 DURING TAXI.  BLED BRAKES & CLEANED WHEELSPEED TRANSDUCER.
